| Model Number |
PERC INSERT KIT FOR 2.9MM P-LCK |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The most likely cause for the reported failure can be attributed to a manufacturing issue.
Event or Problem Description
On 1/10/2022 , it was reported by a sales representative via phone that an ar-1923pk percutaneous insertion kit dilator did not fit the cannula because is was too big.This was discovered upon opening package during a labral repair procedure on (b)(6) 2022.Surgeon opened another kit and case was completed without further issues.